# SDR HALA2016013000021

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,584 hours, 17,783 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT RECIRCULATION FAN FAILED IN FLIGHT.  CONTINUED WITH FAN SELECTED OFF IAW QRH.  RESET RIGHT RECIRCULATING FAN IAW FIME 21-25- TASK 01. OPS NORMAL AT THIS TIME.
